Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 2011
Jump to: Article
Number of items: 3.
Ewedafe, S.U.; Shariffudin, R.H. (2011) Parallel Implementation of 2-D Telegraphic Equation on MPI/PVM Cluster. International Journal of Parallel Programming, 39 (2). pp. 202-231. ISSN 0885-7458
Mohamed, I.; Azizan, N.A.; Chan, J.P.M. (2011) A profitability study on the Malaysian futures markets using a new adjustable technical analysis indicator, adjustable bands Z-test-statistics' (ABZ'). African Journal of Business Management, 5 (14). pp. 5984-5993. ISSN 1993-8233
Yacob, N.A.; Ishak, A.R.; Pop, I. (2011) Melting heat transfer in boundary layer stagnation-point flow towards a stretching/shrinking sheet in a micropolar fluid. Computers & Fluids, 47 (1). pp. 16-21. ISSN 0045-7930